# SDR REXA2019050700625

- Difficulty date: May 7, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME IN STA. FS= 319 BETWEEN STR 26L TO 25R AT MAIN AVIONIC COMPARTMENT. (E/E)(TCI : 53-20-304).
SUMMARY NRC S/N 00131: CORROSION LEVEL 2 ON FRAME FS319 BTW STR 25L TO 25R AT MAIN AVIONIC COMPARTMENT WAS REPAIRED PER EA N° CRJ753-08851 REV. "IR".
